I also have it on the other leg but just a tiny spot. The only medication I am taking now is the birth control pills. I waxed it on Friday afternoon and the next day the patch was pink in color so I thought it was just the wax, I tried peeling it off but it was not so easy so I let it be. The pink patch was not painful at all and it was just the same texture as my skin except that it was pinkish and shiny. And 2 days after, I was exposed under the sun for few hours.I would exfoliate to try and reduce the patch - give that a try , couple of times today.
In all my career - been waxing for 37 years I have never seen anything like this.
I suspect that because you have done it on yourself you have done it a little awkwardly than if it was a client. Shin skin is very thin compared to the rest , so I am assuming it is the area not having a uniform wax application.
Is it possible that you have used fake tan or had staining from some trousers/leggings since you waxed?
Is it on both legs?
Have you used sunbeds or been sunbathing since the wax?
Taking any new medication or have pigmentation problems ?
No don't go anywhere near those creams until it recovers. I would urge you to avoid anything like that , See what mother nature can do by letting it heal.Thank you so much. But would it help if I use lightening cream and whitening soaps to make it fade asap?
Thank you so much for your concern, I appreciate it very much. Every time I’m going out these days, I’m always wearing jeans or something long that would cover my entire legs. So for now it would be enough to just exfoliate it and moisturize it using body lotion?Personally you would be best to seek the advice from a dermatologist if the patches don't fade. Whilst there are products that say they will lighten it is too soon to use anything like that. Give it at least 3-4 weeks.
Some products will be too harsh for such new skin....be kind to your skin and have some patience.
I would hope you will be careful. I know I seem like I am nagging you , but it really is important to protect that new skin.
Thank you so much for your advicesTreat it like baby skin , because that is what it is at the moment. Just moisturise twice daily and if you have already exfoliated leave it until a week has passed before doing it again. Use a very gentle exfoliator...no fruit acids. ( no more than once weekly should not be a problem- but use your judgement) Fingers crossed you will have fully healed skin and be back to normal before long.
I waxed my legs using cold wax, and 4 days after a brown patch appeared on my leg. What should I do in order for it to fade away immediately? Thank you in advance.
View attachment 209385
Thank you. Fingers crossed that it would fade away as soon as possible. It’s been a week now since it appeared and I could say that it already faded half of the color of the dark patch. It could also be because of the contracteptive pill that I started using two weeks before I waxed my legs.Don’t worry it should go away eventually. It’s happened to me for two reasons. First was from a burn and skin being ripped off at my first ever bikini wax..it left a brown scar which became a brown patch for many years. Very much doubt this is the case for you.
The other one, is when I do my patch testing before using the wax on clients and I notice the pigmentation in the circle blond up my arm when I’ve been in the sun. Something that is very difficult to notice if you’ve done a whole body part. Very important to stay out of the sun for 3 days after waxing and use suncream.
Very unlikely to be anything else unless taking medication that can cause it, or if you’ve had a spray tan/self tan.
A lot of pigmentation from this will go away but for some it can stay, for example if you’ve ever seen anyone that has a brown line above their lip, from having lip waxed and not avoiding sunshine, resulting in the same pigmentation.
It’s not painful at all. I’m exfoliating it every other day.If its not painful you should try exfoliating it more often.
Enter your email address to join:
Register today and take advantage of membership benefits.
Enter your email address to join: